# SDR IPXA2018062983180

- Difficulty date: June 11, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 16,773 hours, 10,308 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5724000926800
- Part serial: 01600900
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE,  UPPER SURFACE SHROUD FASTENERS WERE PULLING THROUGH.  REPLACED THE SKIN, REINFORCEMENT PLATE, AND INSTALLED A REPAIR DOUBLER IAW EO A300-5730-68973-A,  AND REO-G21442, REV IR
